Category Archives: Multaq

Featured Stories
Former Executives Accuse Health Technology Firm of Fraud

Former Executives Accuse Health Technology Firm of Fraud

Former NantHealth executives claim that the company made fraudulent claims about the reliability of its system, which links patient information gathered by the devices.

Read More

Actos, Avandia May Up Risk for Diabetic Macular Edema

A newly published study is raising concerns that patients who take Actos or Avandia may face an increased risk of developing diabetic macular edema, an eye disorder that can result in vision loss. The study, published in the Archives of Internal Medicine, found that type 2 diabetics who use thiazolidinediones, ...

Read More

New York Man Claims Biomet Metal-on-Metal Hip Implant Caused Pain, Disability

A New York man claims his metal-on-metal hip implant was defective and required replacement within a year of receiving it. This has left him facing a lifetime of pain, disability, and rising medical costs.

Read More

Retailers Accused of Selling Fraudulent Herbal Supplements

Major Retailers Accused of Selling Fraudulent Herbal Supplements

The NYS attorney general’s office has accused four national retailers of selling fraudulent dietary supplements.

Read More

Older Patients Face Heart Attack Risk Following Surgery

Older Hip Implant, Knee Replacement Patients Face Heart Attack Risk Following Surgery

An emerging report reveals that older hip implant and knee replacement patients face increased heart attack risks following surgery. The risk for acute myocardial infarction (AMI) was seen in the first two weeks after these surgical procedures.

Read More

New Study Links Metal-on-Metal Hip Replacement Corrosion with Adverse Local Tissue Reactions

Yet another study is pointing to potential dangers posed by metal-on-metal hip implants. This time, an article published in the Journal of Arthroplasty is reporting corrosion in the head taper junction was more likely to occur in patients with 36-mm diameter metal-on-metal hip replacement, compared to those with the same ...

Read More

Canadian Study Confirms Actos Bladder Cancer Risk

A new study conducted by Canadian researchers has found that users of the type 2 diabetes drug, Actos (pioglitazone), may face a higher risk of developing bladder cancer than first thought. The study, published in the British Medical Journal, found that taking Actos for two years doubles the likelihood ...

Read More

Transvaginal Mesh a Nightmare for Thousands of Women

Thousands of women who have received transvaginal mesh surgical implants to treat stress urinary incontinence (SUI) and pelvic organ prolapse (POP) are now living a nightmare, thanks to debilitating pain, bleeding, infection and other serious complications. According to the Sun-Sentinel, many of the women injured by transvaginal mesh claim ...

Read More

Pradaxa Associated with more Complications than Warfarin, According to Early Study Findings

Early results from the largest study to date to compare Pradaxa and warfarin indicate that in a real-world setting, Pradaxa causes more complications than decades-old warfarin. The preliminary study results were announced last week, during the 2012 Thrombosis and Hemostasis Summit of North America.

Read More

Multaq Faces Liver Injury Review in Europe

< "http://www.yourlawyer.com/topics/overview/multaq-dronedarone-liver-damage-failure-lawsuit-lawyer-attorney">Multaq (dronedarone), a drug used to treat atrial fibrillation made by Sanofi-Aventis, is being reviewed by European regulators for a possible connection to liver damage. Earlier this month, the U.S. Food & Drug Administration (FDA) announced that the label … Continue reading

Posted in Multaq, Pharmaceuticals |

Liver Damage a Possible Side Effect of Acetaminophen, Multaq, Many Other Drugs

Last week, U.S. regulators moved to protect the public from the danger of liver damage posed by prescription painkillers made with acetaminophen. A few days later, the Food & Drug Administration (FDA) issued a warning about possible liver damage associated … Continue reading

Posted in Multaq, Pharmaceuticals |

Multaq May Cause Liver Injury, FDA Warns

Posted in Multaq, Pharmaceuticals |

© 2005-2018 Parker Waichman LLP ®. All Rights Reserved.